# SDR DALA1116210136

- Difficulty date: February 11, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51061
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA FLOORBEAM AT STA 287 UPPER HORIZ FLANGE UPPER SURFACE FOUND CORRODED AT RBL22 (NRC 0634 ) AND RBL 62 (NRC 0635).  CORROSION AT RBL 62 IS ON EXISTING REPAIR.  CABIN FLOORBEAM AT STA 287 UPPER HORIZ FLANGE CUT AND TRIMMED BET RBL8 TO RBL45 FROM RBL45 TO RBL 84.5    EXISTING REPAIRED TEE REMOVED AND NEW TEE REPAIR CARRIED OUT IAW SRM 53-00-51, FIG 201, REPAIR 1 BET RBL 8 TO RBL 84.5.
